What causes dizziness and vomiting after taking Cefuroxime?
Question: I have taken Cefuroxime 250 mg. only an hour after I ate a quick snack... was getting a shower for work and began getting an extremely heavy feeling...then super dizzy...vomitting...!!!II had to call into work there was no way around the sudden sickness. Any advice ? Still weak and have a headache and feel like Im in a "fog". PLEASE HELP ??
Brief Answer: You need to go to the ER urgently. Detailed Answer: Hello Ms XXXXXXX Thanks for your query. You seem to have developed an allergic reaction to Cefuroxime, you need to go to the ER urgently. Call 911 now. If you have any antihistamines like Benadryl or cetrizine, you may take one tablet right away. Please do not hesitate as the allergic reaction can become very serious. Hope this answers you query, please write back once you are back from the hospital. Wishing you all the best. Warm regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
People also viewed
- Virus causing vomiting and dizzy spells
- Causes of sudden dizziness and vomiting
- What causes dizziness and vomiting after taking cefuroxime
- What could cause dizziness and vomiting sensation
- What is the cause of vomiting after taking medication
- What causes dizziness unable to eat vomiting
- What causes headache stomachache vomiting and dizziness
- What causes vomitting sensation with dizziness
- What is the cause of vomiting after taking metamucil
- Vomited after taking doxycycline what is the cause
Questions Answered By Dr. Yogesh D